# SDR DALA2015033102509

- Difficulty date: March 30, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AND ELONGATED HOLES ON FLOOR PANEL.  FLOOR PANEL REPAIRED IAW SRM-51-70-1, SRM 51-70-4, AND SRM 53-05, FIG 131B, 131C.
